# SDR SWAA2018082024294

- Difficulty date: August 13, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 49,652 hours, 29,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 3 SEAT TRACK CORRODED BETWEEN BS 706 TO BS 727, RBL 25.  R&R SEAT TRACK CROWN PER SRM.
